# SDR IPXA2020102661665

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 20,084 hours, 12,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluid Loss
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION, NO EMERGENCY DECLARED.  LANDED UNEVENTFULLY, TOWED TO PARKING.  GREEN HYDRAULIC LOSS OF FLUID THEN LOSS OF GREEN HYD PRESSURE FLUID LEVEL INDICATED NORMAL AFTER ENGINE SHUTDOWN.  ATS SHOWS PUMPS SELECTED OFF WHILE STILL SUPPLYING PRESSURE FOUND GREEN SYSTEM QUANTITY AT MINIMUMS SERVICED, IAW AMM 12 12 29 CYCLED FLIGHT CONTROLS, NO LEAKAGE NOTED.
